AU Racing Club Staff
- May 17, 2011
HI! Come along for some great racing, there may even be a cameo from Tony's favorite sheep Esme!
Welcome to the Aussie RD racing club! This is the place to be for relaxed, friendly racing and our events are open to everybody from rookies to the seasoned pros. You will always find people around your level to battle with, so jump on in! If you need any help the don't hesitate to ask on Discord.... there's no such thing as a stupid question!
All premium members can sign up for this event. Sign up below and make sure to tag fellow to check your community members who you think are up for a challenge!
Join us as a Premium Member
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well and become a premium member.
Racing Club Rules: Click here or Watch the Video Summary
>> Updated Incident Reporting Method <<
Server Password: Click here
Discord Server: Click here
We highly recommend that you join us on Discord and that you use an app called Crew Chief, which gives you an audio spotter and much more!
Server Name: RACEDEPARTMENT.COM AU #1
Cars: S397 GT3 Challengers Pack (Purchase Here)
Track: Pukekohe Park Raceway (Steam Workshop)
Sunday - 6 September 2020
Practice: 20:00 AEST (10:00 GMT) - 30 minutes
Qualifying: 20:30 AEST (10:30 GMT) - 20 minutes
Warmup: 20:50 AEST (10:50 GMT) - 5 minutes
Race 1: 20:55 AEST (10:55 GMT) - 25 minutes
Race 2: 21:20 AEST (11:20 GMT) - 25 minutes
Races will be at 3x fuel.
Last edited by a moderator: